Alert archive / New York / Special Weather Statements in 2022

Special Weather Statement, NWS Binghamton, NY

July 25, 2022Oneida County, New York

NWS Binghamton, NY issued this special weather statement at Jul 25, 2022, 12:12 AM EDT for Oneida County, New York. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 25, 2022, 12:12 AM EDT (04:12 UTC)
Expired
Jul 25, 2022, 1:00 AM EDT
In force
48 min
Issued by
NWS Binghamton, NY
Hail
0.25 in
Wind
40

County Oneida County, NY

The radar

The Ft Drum radar (KTYX), 67 km from the middle of the area, began a volume at 04:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 4.2 hours before the alert went out and 285 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 00:00Z on 2022-07-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1086 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 00:00Z on 2022-07-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1086 J/kg
Mixed-layer CIN
-31 J/kg
Mixed-layer LCL
1232 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted.

150 
WWUS81 KBGM 250412
SPSBGM

Special Weather Statement
National Weather Service Binghamton NY
1212 AM EDT Mon Jul 25 2022
 
NYZ009-036-037-250500-
Southern Oneida NY-Madison NY-Northern Oneida NY-
1212 AM EDT Mon Jul 25 2022

...A strong thunderstorm will impact portions of central Oneida and
north central Madison Counties through 100 AM EDT...

At 1212 AM EDT, Doppler radar was tracking a strong thunderstorm over
Rome, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around 
         unsecured objects. Minor damage to outdoor objects is 
         possible.

Locations impacted include...
Rome, Oneida, Lee, Verona, Westmoreland, Vienna, Canastota, Trenton,
Deerfield and Floyd.

This includes the following highway exits...
 Interstate 90 between 31 and 34.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building. 

Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
central New York.

&&

LAT...LON 4333 7508 4330 7515 4326 7516 4325 7515
      4326 7514 4324 7512 4323 7508 4322 7507
      4311 7516 4309 7575 4328 7578 4344 7509
TIME...MOT...LOC 0412Z 259DEG 36KT 4322 7555 

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

$$

AJG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this special weather statement went out at Jul 24, 10:07 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jul 24, 10:07 PM EDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
1007 PM EDT Sun Jul 24 2022

.SYNOPSIS...
Thunderstorms are exiting to the east this evening and the next
round of convection will move in from the west later tonight.
Locally heavy rainfall will be possible tonight across portions
of Central New York. Showers will diminish from west to east on
Monday, and milder and drier weather is expected by Tuesday and
Wednesday.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
10 PM update...
The first round of thunderstorms has exited the region and we
are now focusing on the synoptic system bringing a cold front
through the region. Round 2 of storms is developing across
western NY and will make their way into the Finger Lakes over
the next couple of hours. The thunderstorms earlier in the day
have stabilized the lower atmosphere so the wind threat is lower
unless a storm can develop a tall core. RAP soundings show that
the CAPE overnight will be long skinny CAPE with a good low
level jet feeding into the storms and PWATs near 2 inches. Warm
cloud depths will be over 10,000 feet so efficient warm rain
process is likely with any of the storms. With the LLJ stronger
than the winds aloft and the wind vector of the jet also
parallel with the frontal boundary, backbuilding storms is a
concern. Some isolated hail and damaging winds will still be
possible mainly in the early evening across the Finger lakes
region but flash flooding will be the focus this evening into
overnight. The severe thunderstorm watch was canceled for most
of central NY and northeastern PA with a new severe thunderstorm
watch issued for the Finger Lakes region up through Oneida
county.

320 PM update... Main concerns in the near term are focused on
the potential for severe thunderstorms this afternoon/evening
and the possibility for some persistent heavy downpours into the
overnight hours that could lead to some isolated flash flooding
issues. The heat and humidity will also be of concern for a
couple more hours.

The Heat Advisory currently in effect will likely be canceled
early due to the incoming increasing cloud cover and the showers
and storms. Heat indices will top out in the 90s.

A Severe Thunderstorms Watch is currently in effect until 10
PM.

Upper level trough over the Great Lakes will continue to
amplify and dig to the east across the Northeast US through
today as the air mass out ahead of the wave destabilizes and
creates a favorable environment for deep convection. ML CAPE has
increased to 500-1000 J/kg across the southern tier of NY and
into parts of ne PA. A layer of strong winds aloft remains
situated northwest of Lakes Erie and Ontario, which is placing
the stronger shear to the north. The overlapping area of central
NY and the northern tier of PA will become the most favorable
area for strong to severe storms this afternoon into the
evening.

Current regional radar imagery shows the deep convection over
north central PA starting to bleed north into the central
southern tier. There is a belt of strong winds in the 1-3km AGL
layer...which should be able to mix down to the surface fairly
easily as the thunderstorm cold pool descends to the surface.
The threat for strong damaging winds is the main concern. This
first round of storms is expected to grow and expand to the
east/northeast with some small bowing segments scattered across
the region producing brief wet microbursts.

There could be a break in the convection after 9-10 PM this
evening before the second round of convection...likely
elevated...along the incoming short wave pushes east across the
region. There should still be a ribbon of deep moisture just
ahead of the upper wave and surface front...which will be able
to interact with 500-1000 J/kg of elevated instability to
trigger another broad area of convection that will transition
slowly across the region through parts of the overnight hours.
There is still a lot of uncertainty with respect to the
placement, timing and intensity of the rain. The threat for
severe storms should be limited due to most of the convection
being elevated...but the persistent rain with potentially heavy
rainfall rates may lead to some pockets of flash flooding
issues.

Rainfall should taper off west to east Monday morning, but may
refire briefly over the Poconos late Monday afternoon within a
lingering area of instability, but move quickly out of the area
and leave the entire area dry by the afternoon. Temperatures
will be much more comfortable on Monday with highs only in the
upper 70s to mid 80s...and dew points in the 50s and lower 60s.
High pressure builds in Monday night with quiet weather and
patchy valley fog developing as temperatures fall into the 50s
and lower 60s.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
200 PM Update...

A surface high and co-located upper ridge will allow for dry weather
Tuesday and Tuesday night. In the wake of Monday's cold front,
temperatures will return to more or less seasonal values, with highs
in the upper 70s to lower/mid 80s and Tuesday night lows in the 50s
and lower 60s.

However, a period of wet and unsettle weather will begin Wednesday.
Wet and unsettled weather will return for the remainder of the
forecast period. Wednesday, the upper ridge begins to move out,
while a sprawling upper low moves over Ontario and starts to drag a
cold front into the upper Great lakes. This will touch off a period
of warm air advection into Wednesday amid southwesterly flow, and
thus chances for showers and thunderstorms work back in. Wednesday
may also be our warmest day of the week, with highs well into the
80s area-wide.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
200 PM update

Unsettled weather continues the rest of the work week before we dry
out again for Saturday.

Wednesday night, the upper low over Canada starts to occlude, which
will cause the approaching cold front to slow or even stall out west
of our area. There may be some dynamical support to enhance precip
chances into early Thursday as a weak shortwave rotates around the
parent upper low still to our northwest. The upper trough finally
begins to dig in later Thursday into Friday, with the approaching
cold front keeping in chances for showers and storms through most of
Friday before the cold front finally moves through sometime during
the day. Models continue to trend drier, with higher PWATs closer to
2in now to our southeast and ensemble guidance showing a half inch
or lower for most of the area. Dry weather returns into the weekend
with a surface high building over the region.

Temperatures remain more or less seasonal through the rest of the
forecast period, though Thursday may be warmer compared to Friday
and Saturday ahead of the cold front. Expect highs generally ranging
in the upper 70s to mid 80s each day with lows in the upper 50s to
lower 60s.

&&

.AVIATION /02Z MONDAY THROUGH FRIDAY/...
Most of the convection has moved east of the forecast terminals
this evening...and all sites will be VFR for a couple hours
before the next area of convection moves in from the west. Vsbys
will fall to MVFR in the rain showers and some embedded TS is
possible, but confidence was not high enough to include in TAFs
at this time. Some fuel alternate ceilings are possible at RME,
ITH and BGM with the heavier rain showers. Conditions are still
expected to improve to VFR after 14Z Monday as the drier air
moves in. Some showers are possible at AVP with the tail end of
the cold front redeveloping convection for a few hours late
Monday morning, but conditions quickly go VFR and remain VFR
through the rest of the day. Winds 10 to 15 kt from the
southwest early this evening will drop to 7-9 kt tonight and
shift to the west/nw late Monday morning with gusts back around
15 to 25 kt by the afternoon.

Outlook...

Monday night through Wednesday...mainly VFR. Possible valley
fog at ELM.

Thursday and Friday...Next chance of showers and storms with
associated restrictions possible.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...BJT
NEAR TERM...AJG/BJT/RLD
SHORT TERM...HLC
LONG TERM...HLC
AVIATION...BJT/MPH
Hazardous weather outlook, Jul 24, 6:41 PM EDT, 5 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
641 PM EDT Sun Jul 24 2022

NYZ009-015>018-022>025-036-037-044>046-055-056-PAZ038-252245-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango-
Otsego-Tioga-Broome-Bradford-
641 PM EDT Sun Jul 24 2022

...SEVERE THUNDERSTORM WATCH 498 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NYZ057-062-PAZ039-040-043-044-047-048-072-252245-
Delaware-Sullivan-Susquehanna-Northern Wayne-Wyoming-Lackawanna-
Luzerne-Pike-Southern Wayne-
641 PM EDT Sun Jul 24 2022

...SEVERE THUNDERSTORM WATCH 498 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jul 24, 10:32 PM EDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1032 PM EDT Sun Jul 24 2022

NYZ044>046-250300-
Otsego NY-Chenango NY-Cortland NY-
1032 PM EDT Sun Jul 24 2022

...A strong thunderstorm will impact portions of west central Otsego,
east central Cortland and northern Chenango Counties through 1100 PM
EDT...

At 1032 PM EDT, Doppler radar was tracking a strong thunderstorm near
Cincinnatus, or 12 miles northeast of Marathon, moving east at 50
mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Norwich, Plymouth, North Norwich, Oxford, Sherburne, Cincinnatus,
Preston, Willet, Pitcher and Pharsalia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4246 7591 4260 7595 4270 7538 4244 7531
TIME...MOT...LOC 0232Z 262DEG 44KT 4253 7582

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AJG
Local storm report, Jul 24, 10:56 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1056 PM EDT SUN JUL 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0832 PM     TSTM WND DMG     1 N FOREST PARK         41.16N 75.02W
07/24/2022                   PIKE               PA   911 CALL CENTER

            CORRECTS TIME TO PREVIOUS TSTM WND DMG
            REPORT FROM 1 N FOREST PARK. MULTIPLE TREES
            DOWN RESULTING IN POWER OUTAGES ACROSS
            SOUTHERN PIKE CO. TIME ESTIMATED FROM RADAR.

&&

AJG
Special weather statement, Jul 24, 11:04 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1104 PM EDT Sun Jul 24 2022

NYZ036-045-046-057-250345-
Otsego NY-Chenango NY-Madison NY-Delaware NY-
1104 PM EDT Sun Jul 24 2022

...A strong thunderstorm will impact portions of Otsego, southeastern
Madison, north central Delaware and Chenango Counties through 1145 PM
EDT...

At 1104 PM EDT, Doppler radar was tracking a strong thunderstorm over
Plymouth, or near Norwich, moving east at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Oneonta, Norwich, Davenport, Hartwick, Maryland, Cooperstown,
Edmeston, Westville, Plymouth and North Norwich.

This includes the following highway exits...
 Interstate 88 between 13 and 17.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
central New York.

&&

LAT...LON 4244 7587 4269 7588 4285 7496 4283 7490
      4242 7484
TIME...MOT...LOC 0304Z 261DEG 43KT 4260 7558

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

AJG
Special weather statement, Jul 24, 11:10 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1110 PM EDT Sun Jul 24 2022

NYZ045-055-056-250400-
Chenango NY-Tioga NY-Broome NY-
1110 PM EDT Sun Jul 24 2022

...A strong thunderstorm will impact portions of Broome, southeastern
Tioga and southwestern Chenango Counties through MIDNIGHT EDT...

At 1110 PM EDT, Doppler radar was tracking a strong thunderstorm over
Owego, moving east at 50 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Binghamton, Vestal, Johnson City, Endicott, Kirkwood, Conklin, Maine,
Owego, Sanford and Deposit.

This includes the following highway exits...
 New York Interstate 81 between 1 and 7.
 Interstate 86/Route 17 between 64 and 84.
 Interstate 88 between 1 and 6.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4200 7630 4217 7634 4233 7567 4207 7542
      4201 7540
TIME...MOT...LOC 0310Z 261DEG 43KT 4210 7622

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AJG
Special weather statement, Jul 24, 11:32 PM EDT, 40 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1132 PM EDT Sun Jul 24 2022

NYZ009-018-036-037-250415-
Onondaga NY-Southern Oneida NY-Madison NY-Northern Oneida NY-
1132 PM EDT Sun Jul 24 2022

...A strong thunderstorm will impact portions of southwestern Oneida,
northwestern Madison and central Onondaga Counties through 1215 AM
EDT...

At 1132 PM EDT, Doppler radar was tracking a strong thunderstorm over
Camillus, or 7 miles south of Baldwinsville, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Onondaga, Syracuse, Rome, De Witt, Sullivan, Van Buren, Oneida,
Lenox, North Syracuse and Solvay.

This includes the following highway exits...
 Interstate 90 between 33 and 39.
 New York Interstate 81 between 16A and 29 South.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
central New York.

&&

LAT...LON 4295 7548 4294 7646 4299 7646 4311 7642
      4318 7596 4315 7589 4320 7587 4325 7555
TIME...MOT...LOC 0332Z 261DEG 45KT 4305 7631

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

AJG
Special weather statement, Jul 25, 12:12 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Binghamton NY
1212 AM EDT Mon Jul 25 2022

NYZ009-036-037-250500-
Southern Oneida NY-Madison NY-Northern Oneida NY-
1212 AM EDT Mon Jul 25 2022

...A strong thunderstorm will impact portions of central Oneida and
north central Madison Counties through 100 AM EDT...

At 1212 AM EDT, Doppler radar was tracking a strong thunderstorm over
Rome, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Rome, Oneida, Lee, Verona, Westmoreland, Vienna, Canastota, Trenton,
Deerfield and Floyd.

This includes the following highway exits...
 Interstate 90 between 31 and 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 500 AM EDT for
central New York.

&&

LAT...LON 4333 7508 4330 7515 4326 7516 4325 7515
      4326 7514 4324 7512 4323 7508 4322 7507
      4311 7516 4309 7575 4328 7578 4344 7509
TIME...MOT...LOC 0412Z 259DEG 36KT 4322 7555

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

AJG

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 24, 8:23 PM EDTSpecial Weather StatementBGMSeneca, Yates37 min
Jul 24, 9:05 PM EDTSpecial Weather StatementBGMOnondaga, Schuyler40 min
Jul 24, 9:49 PM EDTSpecial Weather StatementBGMChenango, Cortland, Tompkins41 min
Jul 24, 10:00 PM EDTAreal Flood AdvisoryBGMCayuga, Schuyler, Seneca, Steuben, Tompkins, Yates3 hr
Jul 24, 10:22 PM EDTSevere Thunderstorm WarningBGMBroome, Cortland, Tioga, Tompkins23 min
Jul 24, 10:32 PM EDTSpecial Weather StatementBGMChenango28 min
Jul 24, 11:04 PM EDTSpecial Weather StatementBGMChenango, Otsego41 min
Jul 24, 11:10 PM EDTSpecial Weather StatementBGMBroome, Tioga50 min
Jul 24, 11:32 PM EDTSpecial Weather StatementBGMOnondaga43 min
Jul 25, 1:16 AM EDTSpecial Weather StatementBGMSteuben44 min
Jul 25, 1:53 AM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben19 min
Jul 25, 2:12 AM EDTSpecial Weather StatementBGMCayuga, Onondaga48 min
Jul 25, 2:31 AM EDTSpecial Weather StatementBGMOneida44 min
Jul 25, 2:37 AM EDTSpecial Weather StatementBGMOneida38 min
Jul 25, 5:07 AM EDTSpecial Weather StatementBGMOswego23 min
Jul 25, 4:19 PM EDTSpecial Weather StatementBGMSullivan41 min
Jul 25, 4:25 PM EDTSevere Thunderstorm WarningBGMSullivan20 min
Jul 24, 8:19 PM EDTSevere Thunderstorm WarningBGMPike41 min
Jul 25, 6:06 AM EDTSpecial Weather StatementBGMBradford39 min
Jul 25, 3:47 PM EDTSpecial Weather StatementBGMWayne43 min

Nearby

Special Weather Statements in New York, 2022Every special weather statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.